# SDR 9708365505

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505US
- Make and model: Boeing 757251
- Aircraft serial: 23194
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Ext
- Condition: Activated
- Location: 3l Lav
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: F

## Discrepancy

DURING CRUISE FLIGHT, SMOKE WAS REPORTED IN THE TRASH CAN AT LAV 3L.  FIRE WAS PUT OUT WITH A PORTABLE WATER FIRE EXTINGUISHER.  ON INSPECTION OF LAV 3L, NO INDICATION OF FIRE WAS NOTED.  OVERHEAT TEMPERATURE INDICATOR CHECKED OK, NO SMOKE MARKS WERE FOUND IN THE TRASH CAN, AND SMOKE ALARM TESTED NORMAL.
